# SDR SWIA200617618

- Difficulty date: December 2, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,893 hours, 6,955 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET UNDER CABIN FLOORBOARD 26 DLF STATION 484 LBL36 BRACKET CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE 601R-53-41-059 AT STA 484 LBL 36 IAW CRJ 200 REO 601R-53-41-059.
